# SDR AALA20070688

- Difficulty date: April 14, 2007
- Submitted: May 1, 2007
- Operation: Air carrier
- Aircraft: N188AN
- Make and model: Boeing 757223
- Aircraft serial: 32382
- System (JASC): 2120 · Air Distribution System
- Part: Clamp
- Condition: Loose
- Location: Valve
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BOS - INFLIGHT T96/14APR - LEFT ENGINE OVERHEAT INDICATION ILLUMINATED DURING CLIMB.  RETURNED TO BOS AND LANDED WITHOUT INCIDENT.  AIRCRAFT TAKEN OUT OF SERVICE.  FOUND PRECOOLER CLAMPS LOOSE AND EVIDENCE OF AIR LEAKAGE AT PT6 VALVE.  REPLACED PT6 VALVE DUCT AND TIGHTENED PRECOOLER CLAMPS.  SYSTEM GROUND CHECKED NORMAL OPERATION.
